# SDR CA131215001

- Difficulty date: December 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 36A
- Aircraft time: 21,230 hours
- Engine: Garrtt TFE7312
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95439914
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLIGHT INSPECTION,  CREW NOTICED A FLAT TIRE AND THEN NOTICED A LARGE PORTION OF THE INBD WHEEL HALF MISSING.  THERE WERE NO SIGNS OF OVERHEAT, SUDDEN STOPS, EXCESSIVE BREAKING OR SKID MARKS ON THE TIRE OR BRAKE ASSY.  THIS WHEEL ASSY WAS BOUGHT OUTRIGHT IN O/H REPAIRED CONDITION WITH WHEEL FULLY BUILT UP. CERTS WHERE THEY BOUGHT THIS ASSY FROM ARE ATTACHED.  PLEASE NOTE THAT ON FURTHER REVIEW OF THE CERTS IT STATES IN THE PARTS LIST THAT A WHEEL HALF WAS REPLACED. HOWEVER ON THE WHEEL ASSY, BOTH SN`S MATCHED.  I SUSPECT THAT THE WHEEL HAD EITHER ALREADY BEEN CRACKED OR THAT THE PROPER O/H INSP WAS NOT CW. THE PIECE THAT IS MISSING WAS NOT FOUND AND THE FLIGHT CREW REPORTED THIS TO THE PROPER AIRPORT OFFICIALS UPON DISCOVERY.
